# SDR SWAA2022041392737

- Difficulty date: April 9, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 66,642 hours, 39,417 cycles
- System (JASC): 5240 · Service Doors
- Part: Girt Bar
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR BRACKET IS LOOSE / [01] TIGHTENED FORWARD SERVICE DOOR GIRT BAR BRACKET OPS GOOD PER AMM 25-66-02
